# SDR CALA2017013000204

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 103,844 hours, 16,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L MED EMER LIGHT FLASHING CREW VERBAL REPORT: EMER LIGHT CAME ON AND WENT OFF ON ONE OCCASION AT DR 1L AREA. EMERGENCY LIGHTS OPERATIONAL TEST PERFORMED PER AMM 33-51-00. ALL LIGHT FUNCTIONS ARE NORMAL AND NIL DISCREPANCIES FOUND. AIRCRAFT RESTORED TO NORMAL CONDITION.
